Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count


On Sale Now! Save 7% on the Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count by Motrin at HQ Health Blogs. MPN: 300450409126. Hurry! Limited time offer. Offer valid only while supplies last. Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.Temporarily relieves minor pain and reduces fever. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Safe and effective when used as directed.


Product Description & Reviews

Motrin IB Liquid Gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.Temporarily relieves minor pain and reduces fever. Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain. Contains 200 mg of ibuprofen. Safe and effective when used as directed.

Features & Highlights

  • Temporarily relieves minor pain and reduces fever
  • Fast relief of minor aches and pains, such as headache, muscular aches, minor arthritis pain
  • Contains 200 mg of ibuprofen
  • Safe and effective when used as directed

Additional Information

Manufacturer:Motrin
Brand:Motrin
Model:300450409126
Part Number:300450409126
Publisher:Motrin
Studio:Motrin
MPN:300450409126
UPC:300450409126
EAN:0300450409126
Item Weight:0.29 pounds
Item Size:4.13 x 2.38 x 2.38 inches
Package Weight:0.9 pounds
Package Size:2.4 x 2.3 x 2.3 inches

Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count by Motrin

Buy Now:
Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count

4.4 out of 5 stars with 50 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$17.39
$16.26
You Save: 6%


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


( 4 Pack ) IBUPROFEN 200MG DYE FREE TAB IBUPROFEN-200 MG White 100 TABLETS UPC 309047914593
By Major Pharmaceuticals
mpn: 00904-7914-59, ean: 0644294584695,

Equate - Junior Strength Ibuprofen 100 mg, Grape Flavor, 48 Chewable Tablets (Compare to Motrin)
By Equate
ean: 0681131119795,

Advil Ibuprofen, 200mg, 50 Packets of 2 Coated Tablets (Pack of 2)
By Advil
mpn: PFI015489, ean: 0305730154895,

Kirkland Signature Ibuprofen IB 200mg 750caplets
By Perrigo Co.
mpn: C01283, ean: 0400001865033,

Advil PM Caplets-80ct
By Advil
mpn: 513778, ean: 0305730164405,

Advil Tablets, 200mg - 1 Pack (360 Tablets Each ) VCBD
By Advil

Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz - Pack of 2
By Motrin M
mpn: 28112017, ean: 0780116974456,

Aleve 200 Caplets [Health and Beauty]
By Aleve
mpn: BA00102, ean: 0325866001023,

Motrin IB Liquid Gels, Ibuprofen, Relief from Minor Aches and Pains, 120 Count
By Motrin
ean: 0300450409126,

Equate - Ibuprofen Softgels 200 mg, 300 Liquid Filled Capsules (Compare to Advil)
By Equate



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.